# SDR AUS20031185

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: IO360L2A
- Part serial: L2882951A
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVES ON ALL FOUR CYLINDER BURNED.   CAUSED BY FAULTY SWAGING ON ENGINE INDUCTION PIPES WHICH ALLOWED LEAN MIXTURE TO CYLINDERS.
